U.S. doctors online nowAsk doctors free
NC
A 17-year-old male asked:

What would happen if you took 700 mg of lamotrigine?

2 doctor answers6 doctors weighed in
Dr. Matt Wachsman
Internal Medicine 36 years experience
Potentially bad.: Most cases reporting lamotrigine exposures observed mild or no toxicity; however, large exposures were associated with severe CNS depression, seizures, cardiac conduction delays, wide complex tachycardia, and death. In adults with a serum concentration >25 mg/L, severe toxicity may occur. In patients ≤3.5 years of age, ingestions of ≥525 mg may produce severe CNS depression and seizures.
Dr. Bennett Machanic
Neurology 52 years experience
Am confused as to why you are asking this question. This is clearly a higher dose than routine. You are encouraged to repost additional information so we can put into context

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 21, 2021

People also asked

Related topics

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.